# SDR UIEA2014102400504

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 5,283 hours, 1,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893501
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR TILT STATUS MSG, GEAR WOULD NOT RETRACT AFTER TAKE TAKEOFF, QRH CHECKLIST ACCOMPLISHED.  R & R L/B TRUCK TILT LEVER LOCK PROX SENSOR S2653 IAW AMM 32-61-12.  ADJUSTED SENSOR IAW AMM 32-61-12.  OPERATIONS NORMAL IAW AMM 32-61-00 & 32-31-00.
